Alert archive / Tennessee / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 85, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jun 7, 2022, 3:17 PM CDT for Williamson County, Tennessee. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2022, 3:17 PM CDT (20:17 UTC)
- Expired
- Jun 7, 2022, 3:45 PM CDT
- In force
- 28 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Williamson County, TN
The radar
The Nashville radar (KOHX), 47 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.3 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1164 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 546 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 119 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.3
The text
As transmitted.
569
WUUS54 KOHX 072017
SVROHX
TNC187-072045-
/O.NEW.KOHX.SV.W.0085.220607T2017Z-220607T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Nashville TN
317 PM CDT Tue Jun 7 2022
The National Weather Service in Nashville has issued a
* Severe Thunderstorm Warning for...
Central Williamson County in Middle Tennessee...
* Until 345 PM CDT.
* At 316 PM CDT, a severe thunderstorm was located near Grassland,
or 5 miles northwest of Franklin, moving southeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Franklin, Brentwood, Spring Hill, Thompson's Station, Natchez Trace
At Highway 96 and Leipers Fork.
This includes the following highways...
Interstate 65 between mile markers 59 and 70.
Interstate 840 between mile markers 26 and 31.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3597 8705 3605 8692 3592 8667 3577 8691
TIME...MOT...LOC 2016Z 326DEG 14KT 3597 8694
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Shamburger1 follow-up statement
253
WWUS54 KOHX 072038
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
338 PM CDT Tue Jun 7 2022
TNC187-072048-
/O.EXP.KOHX.SV.W.0085.000000T0000Z-220607T2045Z/
Williamson TN-
338 PM CDT Tue Jun 7 2022
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WILLIAMSON COUNTY WILL
EXPIRE AT 345 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Nashville.
LAT...LON 3597 8705 3605 8692 3592 8667 3577 8691
TIME...MOT...LOC 2038Z 326DEG 14KT 3591 8689
$$
ShamburgerWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 2:25 PM CDT, 52 minutes earlier.
Area forecast discussion, Jun 7, 2:25 PM CDT, 52 minutes before
Area Forecast Discussion National Weather Service Nashville TN 225 PM CDT Tue Jun 7 2022 ...New SHORT TERM, LONG TERM... .SHORT TERM... (This afternoon through Thursday Night) Issued at 221 PM CDT Tue Jun 7 2022 Active and unsettled weather pattern ahead for this week. Heat returns for next week. Convection is firing up across the south this afternoon. The scattered activity should continue to expand northward with time as convective temps are reached. Lots of instability in place but overall organization and wind energy levels are on the low side. Still looking at the potential for some strong to severe thunderstorms. But they will primarily be pulse driven. There is some partial overnight upper divergence so look for some lingering general thunderstorms late tonight. On Wednesday, the active pattern will ramp up a bit. A potent shortwave will offer a boost to the convective organization potential. Instabilities will then work with increasing 850 mb wind energy to set the stage for some severe weather. We are outlooked with a slight risk across the entire area. Helicity values do not really jump off the screen at me. Furthermore, 700-500 mb lapse rates are not overly impressive. Thus, looks like a tstm wind damage threat, primarily. As for the flooding potential, given the copious rainfall amounts that have fallen east of i-65 will need to watch for some minor flooding potential. PWATs are still rather high within this soupy airmass. The one saving grace may be the frontal boundary will not phase favorably with the strong upper impulse. At any rate, Wednesday's severe weather timing looks like from 10 am until 6 pm. best chance for severe appears to be south of I-40. Moving on, we will get a brief break on Thursday as some drier air moves in behind the fropa. For the near term temps, its looking warm and humid. however, lower humidity levels can be expected on Thursday. && .LONG TERM... (Friday through next Tuesday) Issued at 221 PM CDT Tue Jun 7 2022 The airmass will quickly reload with another chance of showers and thunderstorms on Friday afternoon and night. The trajectory of this potential MCS is a bit uncertain, but will need to be watched. Behind this complex, we will finally gravitate to a calmer but increasingly hot pattern will commence. Look for upper ridging to move in by the middle of next week. gfs/Euro 850 mb averages are close to 22C by next Tuesday. Furthermore, CPC is showing above normal temps for the 6 to 14 day period. Here comes the heat with mid 90s possible for our highs. Moisture undercut potential looks weak with max MRH values of just 55 to 60 percent. Thermal separation is noted over the MO and IL areas so not too far away. Here comes some heat! && .AVIATION... (18Z TAFS) Issued at 1218 PM CDT Tue Jun 7 2022 Ongoing chances for showers and thunderstorms will be in the forecast through the next 36 hours or so. Coverage looks isolated initially this afternoon, becoming more scattered this afternoon through just before sunrise Wednesday. A short break may be possible just before 12Z through late morning before showers and thunderstorms become more scattered to widespread later Wednesday. Southwesterly winds around 10 knots will be light and variable overnight, picking up to around 10 knots again during the day Wednesday. Cigs look to remain mostly VFR today, with MVFR/IFR possible with showers and storms passing over terminals. A few models have MVFR cigs moving in after 09Z, and IFR cigs at KCSV before 12Z, but kept low VFR at KBNA/KMQY/KCKV and MVFR at KCSV after 09Z. && .PRELIMINARY POINT TEMPS/POPS... Nashville 69 83 64 83 / 60 90 70 0 Clarksville 67 82 62 81 / 50 80 70 0 Crossville 66 78 62 77 / 60 80 80 0 Columbia 68 83 64 83 / 60 90 60 10 Cookeville 68 80 63 78 / 60 90 80 0 Jamestown 65 79 61 75 / 40 90 80 0 Lawrenceburg 68 82 65 82 / 60 90 60 10 Murfreesboro 69 83 65 83 / 60 90 70 0 Waverly 67 80 62 83 / 50 90 50 0 && .OHX WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...21 LONG TERM....21 AVIATION.....Barnwell
Hazardous weather outlook, Jun 7, 3:32 AM CDT, 11 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 332 AM CDT Tue Jun 7 2022 TNZ005>011-023>034-056>066-075-077>080-093>095-080845- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 332 AM CDT Tue Jun 7 2022 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. A few severe thunderstorms will be possible today through tonight. Storms could produce damaging winds and localized flooding from heavy downpours. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. A few severe storms may occur Wednesday and Wednesday evening. Main concerns will be damaging winds and localized flooding from heavy downpours. A few severe storms with damaging winds may occur Friday afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any severe weather reports to the National Weather Service office in Nashville. 13
In the hours before
Special weather statement, Jun 7, 1:32 PM CDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Nashville TN
132 PM CDT Tue Jun 7 2022
TNZ058-060-093>095-071915-
Lawrence TN-Wayne TN-Lewis TN-Maury TN-Giles TN-
132 PM CDT Tue Jun 7 2022
...A strong thunderstorm will impact portions of Lewis, northeastern
Wayne, northern Lawrence, southwestern Maury and northwestern Giles
Counties through 215 PM CDT...
At 132 PM CDT, Doppler radar was tracking a strong thunderstorm near
Hohenwald, moving east at 40 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Hohenwald, Mount Pleasant, Summertown, Ethridge, Lynnville,
Henryville, Culleoka and Gordonsburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3550 8771 3550 8769 3555 8769 3556 8768
3555 8767 3557 8765 3558 8765 3554 8695
3529 8700 3540 8774
TIME...MOT...LOC 1832Z 283DEG 36KT 3548 8762
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
FBSpecial weather statement, Jun 7, 2:15 PM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Nashville TN
215 PM CDT Tue Jun 7 2022
TNZ058-060-061-075-094-095-072000-
Lawrence TN-Lewis TN-Bedford TN-Maury TN-Giles TN-Marshall TN-
215 PM CDT Tue Jun 7 2022
...A cjouple of strong thunderstorm will impact portions of
southeastern Lewis, southern Marshall, northeastern Lawrence,
southern Maury, northern Giles and southwestern Bedford Counties
through 300 PM CDT...
At 214 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles west of Lewisburg, moving east at 30 mph.
HAZARD...Nickel size hail and winds to 30 mph.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Shelbyville, Lewisburg, Mount Pleasant, Petersburg, Summertown,
Cornersville, Lynnville, Belfast, Henryville and Culleoka.
This includes Interstate 65 between mile markers 22 and 36.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3539 8740 3555 8734 3546 8645 3535 8648
3536 8649 3535 8653 3536 8654 3537 8659
3536 8660 3533 8660 3531 8665 3532 8666
3526 8674
TIME...MOT...LOC 1914Z 282DEG 26KT 3543 8700
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
FBThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 7:00 PM CDT | Special Weather Statement | OHX | Robertson | 30 min |
| Jun 6, 7:49 PM CDT | Special Weather Statement | OHX | Sumner | 41 min |
| Jun 6, 8:27 PM CDT | Special Weather Statement | OHX | Macon | 18 min |
| Jun 6, 8:29 PM CDT | Severe Thunderstorm Warning | OHX | Humphreys | 46 min |
| Jun 6, 9:13 PM CDT | Special Weather Statement | OHX | Humphreys | 32 min |
| Jun 6, 9:39 PM CDT | Special Weather Statement | OHX | Macon | 36 min |
| Jun 6, 10:04 PM CDT | Special Weather Statement | OHX | Robertson | 26 min |
| Jun 6, 10:27 PM CDT | Special Weather Statement | OHX | Sumner | 33 min |
| Jun 6, 10:39 PM CDT | Special Weather Statement | OHX | Macon, Sumner, Trousdale | 36 min |
| Jun 6, 10:44 PM CDT | Special Weather Statement | OHX | Sumner | 31 min |
| Jun 6, 11:24 PM CDT | Special Weather Statement | OHX | Macon, Trousdale | 51 min |
| Jun 7, 12:41 AM CDT | Severe Thunderstorm Warning | OHX | Robertson, Sumner | 34 min |
| Jun 7, 12:46 AM CDT | Areal Flood Advisory | OHX | Clay, Macon, Robertson, Sumner | 6 hr |
| Jun 7, 12:49 AM CDT | Tornado Warning | OHX | Robertson, Sumner | 26 min |
| Jun 7, 1:13 AM CDT | Severe Thunderstorm Warning | OHX | Macon, Robertson, Sumner | 27 min |
| Jun 7, 1:40 AM CDT | Special Weather Statement | OHX | Macon, Smith, Trousdale | 50 min |
| Jun 7, 2:24 AM CDT | Special Weather Statement | OHX | Smith, Wilson | 51 min |
| Jun 7, 4:28 AM CDT | Special Weather Statement | OHX | Bedford | 32 min |
| Jun 7, 4:35 AM CDT | Tornado Warning | OHX | Bedford | 13 min |
| Jun 7, 4:58 AM CDT | Areal Flood Advisory | OHX | Cannon, DeKalb, Putnam, Rutherford, Smith, White and 1 more | 6 hr |
| Jun 7, 1:32 PM CDT | Special Weather Statement | OHX | Lewis | 43 min |
| Jun 7, 2:15 PM CDT | Special Weather Statement | OHX | Marshall | 45 min |
| Jun 7, 3:43 PM CDT | Special Weather Statement | OHX | Williamson | 32 min |
| Jun 7, 3:44 PM CDT | Areal Flood Advisory | OHX | Lawrence, Wayne | 3 hr |
| Jun 7, 4:01 PM CDT | Special Weather Statement | OHX | Dickson, Humphreys, Rutherford, Williamson | 44 min |
| Jun 7, 4:09 PM CDT | Severe Thunderstorm Warning | OHX | Rutherford, Williamson | 21 min |
| Jun 7, 4:26 PM CDT | Special Weather Statement | OHX | Cheatham, Davidson, Dickson, Houston, Stewart, Williamson | 34 min |
| Jun 7, 4:29 PM CDT | Special Weather Statement | OHX | Cannon, DeKalb, Rutherford, Warren | 31 min |
| Jun 7, 4:57 PM CDT | Special Weather Statement | OHX | Cheatham, Davidson | 33 min |
| Jun 7, 4:58 PM CDT | Special Weather Statement | OHX | DeKalb, Putnam, White, Wilson | 32 min |
| Jun 7, 5:05 PM CDT | Special Weather Statement | OHX | Cannon, Rutherford, Van Buren, Warren | 25 min |
| Jun 7, 5:19 PM CDT | Areal Flood Advisory | OHX | DeKalb, Putnam, Smith, Wilson | 3 hr |
| Jun 7, 5:28 PM CDT | Severe Thunderstorm Warning | OHX | Putnam | 32 min |
| Jun 7, 5:30 PM CDT | Areal Flood Advisory | OHX | Cheatham, Davidson | 3 hr |
| Jun 7, 5:42 PM CDT | Special Weather Statement | OHX | Wilson | 33 min |
| Jun 7, 5:43 PM CDT | Flash Flood Warning | OHX | DeKalb, Jackson, Putnam, Smith, White, Wilson | 3 hr |
| Jun 7, 5:43 PM CDT | Special Weather Statement | OHX | Jackson | 32 min |
| Jun 7, 5:56 PM CDT | Special Weather Statement | OHX | Overton | 34 min |
| Jun 7, 6:09 PM CDT | Special Weather Statement | OHX | Jackson, Overton, Smith, Trousdale | 36 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.